I've been on doxycycline for a few days now and suddenly I have so much mucus. I'm sneezing coughing and blowing my nose! So much clear mucus!!!
Has anyone had significant increase in mucus production with doxycycline?
Added 9 Aug 2016:
Will this go away as my body adjusts to the medicine? I am taking it for acne and will be taking doxycycline for the next three months...
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2013 • 1 answer
Updated 13 May 2014 • 2 answers
Updated 12 Mar 2015 • 3 answers
Updated 30 Mar 2015 • 1 answer
Green/yellow mucus, hoarseness, fatigue, coughing, runny nose - for several weeks -is doctor needed?
Updated 20 Apr 2015 • 2 answers